# SDR AWXA200300932

- Difficulty date: August 3, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 15,851 hours, 6,118 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D53974644002
- Condition: Buckled
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK THE FORWARD CARGO COMPARTMENT LT PROFILE WAS FOUND BUCKLED IN 2 AREAS AT FR 30.   MAINTENANCE REMOVED DAMAGED SECTION OF PROFILE FR 30; FABRICATED A NEW REPLACEMENT SECTION OF PROFILE AND 2 EACH REPAIR SPLICES; INSTALLED REPAIR PART IAW AWA E.R. 26-5320-03154-SS1.
